You all, I am scared out of my mind. I just got my prescription filled for my beta blocker-generic form of toporol, but the pill is HUGE. The pharmacist said that it's because the manufacturer is different, however, I have had them change manufacturers before and the pill was a different shape but never a differet size. I asked if she was sure and she assured me the pills were 25 mg, but they look like 200 mg. I am very nervous about taking it because I don't understand how the pill could be this big but have the same potentcy!! I am on 12.5 mg every other day, so I cut the dose in half, but in my mind I am thinking...."I am cutting in half a 200 mg pill or worse and it is going to knock me out or worse." I know I sound crazy, but I have been on this pill for over a year now and not one time has it changed sizes, even when the manufacturer has changed.
Has anyone else ever been on a beta blocker and the size of it changed SIGNIFICANTLY, but it was still the same dose? The pharmacist said somethig about it depends on the active ingredients, etc. I am so paranoid. I always get afraid when it's time to refill my perscription, but now I am really afraid. PLEASE help someone. I am due to take it at 7:45 p.m.
I was typing so fast and am quite nervous so forgive all the errors in spelling.
OMYGOSH! This happened to me a couple of times! I was SURE the RX was wrong, but it wasn't. Here's what I did: Google the name of the medication AND the manufacturer and click on "images" to see what the pill should look like.
Is your pill blue and huge? I recently had the same problem with metropolol. Before when I filled it at the pharmacy, it was small and white, just like the hospital pills. Now it's this huge blue pill. As soon as I started taking it I had these horrible chest pains and palpatations, and I stopped taking it immediately. Now those pains are gone. At least the pains that that kept me from moving for twelve hours. Screw medication!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.